# SDR YENA2007069

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 3,943 hours, 2,624 cycles
- System (JASC): 2330 · Entertainment System
- Part: Relay
- Part number: M835366022M
- Condition: Defective
- Location: Entertain Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1053, AT APPROX 1:15 PM JFK-PIT, ON DESCENT FUMES/POSSIBLE SMOKE IN CABIN/COCKPIT, SEEMS TO DISSIPATE UPON SECURING LIVE TV.  INSPECTED CABIN, COCKPIT & AFT MID & FWD AVIONICS BAYS, NO DEFECTS NOTED.  FOUND CV C/B POPPED ON LTV RAC, ENERGIZED LTV SYSTEM.  PERFORMED TROUBLESHOOTING CHECK OF EQUIPMENT VENTILATION SYSTEM IAW 21-28-00.  GROUND SHUT OFF VALVE FAILED.  TROUBLESHOT COOLING SYSTEM IAW E190 WDM 21-28-51.  FOUND RELAY KO367 DEFECTIVE AND CAUSE OF C/B POPPING.  REMOVED AND REPLACED RELAY IAW E190 SWPM 20-32-02.  PERFORMED TROUBLESHOOTING CHECK OF EQUIPMENT VENTILATION SYSTEM AGAIN.  NOW PASSED.  COMPLETED CABIN CHECK OF LTV AND ALL CHECKED GOOD IAW LTV MM 44-20-10.
